# SDR UALA2010032601019

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 81,916 hours, 9,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP, DOOR 2 GALLEY AREA LOWER WALL LT AND RT.   RELAMPED.
